The theorem of existence of ruptures in the probability scale
Alexander Harin ()
Economics Bulletin, 2010, vol. 30, issue 2, pages A16
The report, that has been presented on the IX International Conference on Financial and Actuarial Mathematics, is devoted to the probability theory and economics. The theorems of existence of the ruptures near the borders of finite intervals and of the probability scale have been proved. The theorem of existence of the ruptures in the probability scale can assist, e.g., to solve paradoxes such as Allais paradox and the "four-fold-pattern" paradox.
Keywords: probability; economics; forecasting; modeling; utility; decisions; uncertainty; risk (search for similar items in EconPapers)
JEL-codes: C1 D8 (search for similar items in EconPapers)
References: Add references at CitEc
Citations Track citations by RSS feed
Downloads: (external link)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:ebl:ecbull:eb-10-00350
Access Statistics for this article
More articles in Economics Bulletin from AccessEcon
Series data maintained by John P. Conley ().